| Catalog Number |
ENCFINSERT10G |
| Medical Device Problem Codes |
Accessory Incompatible (1004); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 04/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during a stereotactic breast biopsy procedure through normal density tissue, the needle guide was allegedly too tight and took so long to remove the needle.There was no reported patient injury.
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 2020394-2023-00782 was a duplicate record and was opened in error.The event details are being captured under complaint file #(b)(4) and was reported to the fda under mfr rpt# 2020394-2023-00781.H10: d4 (expiry date: 04/2024), g3 h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
H10: additional information was received and the file was reassessed and determined to be a complaint.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: received one unsealed encor needle guide insert for evaluation.On visual evaluation, the needle guide insert appeared to be clean and flash was noted within the inner surface.There were no other visual anomalies noted on the device.On functional evaluation, the encor needle guide insert was loaded onto an in-house 10g encor probe needle.Resistance was noted when loading the insert onto the needle, and could not be completely loaded onto the needle.On dimensional observation, the inner diameter was measured and measurement was noted to be not within the acceptable range.Therefore, the investigation is confirmed for the reported accessory incompatible issue as the resistance was noted when loading & removing the insert from the needle and the inner diameter was measured and measurement was noted to be not within the acceptable range.And, the investigation is inconclusive for the reported difficult to remove issue as the condition of use cannot be replicated at the laboratory.The definitive root cause for the alleged accessory incompatible issue was determined to be a manufacturing issue.And, the definitive root cause for the alleged difficult to remove issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 04/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.